Lecturer

Dr Leung Lung Chan

Science
Sch of Mathematics & Statistic

Dr Leung Chan is a lecturer in the School of Mathematics and Statistics, Faculty of Science, UNSW. He is a member of the School’s Finance and Risk Analysis Research Group which develops innovative methods for financial modelling, derivative pricing and risk analysis.

The research interests of the Finance and Risk Analysis group cover a number of different interrelated areas:

Financial Mathematics

  • Pricing and hedging of financial derivatives
  • Stochastic implied volatility models
  • Default risk modelling
  • Modelling of credit migrations
  • Valuation of credit derivatives
  • Asset price dynamics


Quantitative Risk

  • Quantitative Risk Solutions Lab
Phone
9385 7021
Location
School of Mathematics and Statistics University of New South Wales Sydney NSW 2052 The Red Centre Room 1036

Publications

  • Book Chapters | 2014
    Dr Leung Lung Chan
    Chan LL, 2014, 'An Exact Formula for Pricing American Exchange Options with Regime Switching', in Mamon RS; Elliott RJ (ed.), Hidden Markov Models in Finance, Springer, pp. 211 - 226, http://dx.doi.org/10.1007/978-1-4899-7442-6_9
  • Journal articles | 2021
    Dr Leung Lung Chan
    Chan L; Zhu S-P, 2021, 'An Analytic Approach for Pricing American Options with Regime Switching', JOURNAL OF RISK AND FINANCIAL MANAGEMENT, vol. 14, http://dx.doi.org/10.3390/jrfm14050188
    Journal articles | 2018
    Dr Leung Lung Chan
    Chan LL, 2018, 'Editorial for Special Issue "Finance, Financial Risk Management and Their Applications"', INTERNATIONAL JOURNAL OF FINANCIAL STUDIES, vol. 6, http://dx.doi.org/10.3390/ijfs6040083
    Journal articles | 2016
    Dr Leung Lung Chan
    Zhang M; Chan L, 2016, 'Saddlepoint approximations to option price in a regime-switching model', Annals of Finance, vol. 12, pp. 55 - 69, http://dx.doi.org/10.1007/s10436-015-0272-2
    Journal articles | 2016
    Dr Leung Lung Chan
    Elliott RJ; Chan L; Siu TK, 2016, 'Pricing options in a Markov regime switching model with a random acceleration for the volatility', IMA Journal of Applied Mathematics, vol. 81, pp. 842 - 859, http://dx.doi.org/10.1093/imamat/hxw035
    Journal articles | 2016
    Dr Leung Lung Chan
    Zhang M; Chan L, 2016, 'Pricing volatility swaps in the Heston's stochastic volatility model with regime switching: A saddlepoint approximation method', INTERNATIONAL JOURNAL OF FINANCIAL ENGINEERING, vol. 3, http://dx.doi.org/10.1142/S2424786316500304
    Journal articles | 2016
    Dr Leung Lung Chan
    Chan LL; Platen E, 2016, 'Pricing of long dated equity-linked life insurance contracts', Stochastic Analysis and Applications, vol. 34, pp. 339 - 355, http://dx.doi.org/10.1080/07362994.2015.1136563
    Journal articles | 2016
    Dr Leung Lung Chan
    Zhang M; Chan L, 2016, 'Pricing volatility swaps in the Heston’s stochastic volatility model with regime switching: A saddlepoint approximation method', International Journal of Financial Engineering, vol. 03, pp. 1 - 20
    Journal articles | 2016
    Dr Leung Lung Chan
    Zhang M; Chan L, 2016, 'Pricing volatility swaps in the Heston’s stochastic volatility model with regime switching: A saddlepoint approximation method', International Journal of Financial Engineering, vol. 03, pp. 1 - 20
    Journal articles | 2015
    Dr Leung Lung Chan
    Chan L; Zhu SP, 2015, 'An explicit analytic formula for pricing barrier options with regime switching', Mathematics and Financial Economics, vol. 9, pp. 29 - 37, http://dx.doi.org/10.1007/s11579-014-0119-z
    Journal articles | 2015
    Dr Leung Lung Chan
    Chan L; Platen E, 2015, 'Pricing and hedging of long dated variance swaps under a 3/2 volatility model', Journal of Computational and Applied Mathematics, vol. 278, pp. 181 - 196, http://dx.doi.org/10.1016/j.cam.2014.09.032
    Journal articles | 2015
    Dr Leung Lung Chan
    Chan L; Platen E, 2015, 'Pricing volatility derivatives under the modified constant elasticity of variance model', Operations Research Letters, vol. 43, pp. 419 - 422, http://dx.doi.org/10.1016/j.orl.2015.05.009
    Journal articles | 2015
    Dr Leung Lung Chan
    Elliott RJ; Chan L; Siu TK, 2015, 'A Dupire equation for a regime-switching model', International Journal of Theoretical and Applied Finance, vol. 18, http://dx.doi.org/10.1142/S0219024915500235
    Journal articles | 2015
    Dr Leung Lung Chan
    ELLIOTT RJ; CHAN L; SIU TK, 2015, 'A DUPIRE EQUATION FOR A REGIME-SWITCHING MODEL', International Journal of Theoretical and Applied Finance, vol. 18, pp. 1 - 13
    Journal articles | 2015
    Dr Leung Lung Chan
    ELLIOTT ROBERTJ; CHAN LEUNGLUNG; SIU TAKKUEN, 2015, 'A DUPIRE EQUATION FOR A REGIME-SWITCHING MODEL', International Journal of Theoretical and Applied Finance, vol. 18
    Journal articles | 2014
    Dr Leung Lung Chan
    Elliott RJ; Siu TK; Chan LL, 2014, 'On pricing barrier options with regime switching', Journal of Computational and Applied Mathematics, vol. 256, pp. 196 - 210, http://dx.doi.org/10.1016/j.cam.2013.07.034
    Journal articles | 2014
    Dr Leung Lung Chan
    Chan L, 2014, 'An exact formula for pricing american exchange options with regime switching', International Series in Operations Research and Management Science, vol. 209, pp. 211 - 226, http://dx.doi.org/10.1007/978-1-4899-7442-69
    Journal articles | 2013
    Dr Leung Lung Chan
    Elliott RJ; Chan LL; Siu TK, 2013, 'Option valuation under a regime-switching constant elasticity of variance process', Applied Mathematics and Computation, vol. 219, pp. 4434 - 4443, http://dx.doi.org/10.1016/j.amc.2012.10.047
    Journal articles | 2013
    Dr Leung Lung Chan
    Chan L; Zhu SP, 2013, 'An analytic formula for pricing American-style convertible bonds in a regime switching model', IMA Journal of Management Mathematics, vol. 26, pp. 403 - 428, http://dx.doi.org/10.1093/imaman/dpu005
    Journal articles | 2011
    Dr Leung Lung Chan
    Baldeaux JF; Chan LL; Platen E, 2011, 'Quasi-Monte Carlo methods for derivatives on realised variance of an index under the benchmark approach', The ANZIAM Journal, vol. 52, pp. C727 - C741
    Journal articles | 2008
    Dr Leung Lung Chan
    Elliot RJ; Siu TK; Chan LL, 2008, 'A PDE approach for risk measures for derivatives with regime switching', Annals of Finance, vol. 4, pp. 55 - 74, http://dx.doi.org/10.1007/s10436-006-0068-5
    Journal articles | 2007
    Dr Leung Lung Chan
    Elliot RJ; Siu TK; Chan LL, 2007, 'Pricing Volatility Swaps Under Heston's Stochastic Volatility Model with Regime Switching', Applied Mathematical Finance, vol. 14, pp. 41 - 62, http://dx.doi.org/10.1080/13504860600659222
    Journal articles | 2007
    Dr Leung Lung Chan
    Elliot RJ; Siu TK; Chan LL; Lau JW, 2007, 'Pricing Options Under a Generalized Markov-Modulated Jump-Diffusion Model', Stochastic Analysis and Applications, vol. 25, pp. 821 - 843, http://dx.doi.org/10.1080/07362990701420118
    Journal articles | 2006
    Dr Leung Lung Chan
    Elliot RJ; Siu TK; Chan LL, 2006, 'Option pricing for GARCH models with Markov switching', International Journal of Theoretical and Applied Finance, vol. 9, pp. 825 - 841, http://dx.doi.org/10.1142/S0219024906003846
    Journal articles | 2006
    Dr Leung Lung Chan
    Elliot RJ; Chan LL; Siu TK, 2006, 'Risk measures for derivatives with Markov-modulated pure jump processes', Asia Pacific Financial Markets, vol. 13, pp. 129 - 149, http://dx.doi.org/10.1007/s10690-007-9038-9
    Journal articles | 2005
    Dr Leung Lung Chan
    Elliott RJ; Chan LL; Siu TK, 2005, 'Option pricing and Esscher transform under regime switching', Annals of Finance, vol. 1, pp. 423 - 432
    Journal articles | 2004
    Dr Leung Lung Chan
    Elliott RJ; Chan LL, 2004, 'Perpetual American options with fractional Brownian motion', Quantitative Finance, vol. 4, pp. 123 - 128, http://dx.doi.org/10.1080/14697680400000016
    Journal articles | 2004
    Dr Leung Lung Chan
    Elliott RJ; Chan LL, 2004, 'Perpetual American options with fractional Brownian motion', QUANTITATIVE FINANCE, vol. 4, pp. 123 - 128, http://dx.doi.org/10.1088/1469-7688/4/2/001

Awards

Grants

Media